Mon-Sat:10AM-6PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR

Home / / KOSPAR
Image

KOSPAR

Name Value
Category SYRUP & SUSPENSIONS
Composition Paracetamol 250mg/5ml Suspension (monocartoon packing)
Packing 60ml
MRP 39.60

Related Products

DESCRIPTION

KOSPAR Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

SIDE EFFECT

Suspension does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

INDICATION

KOSPAR Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.